# SDR DALA2017011800433

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 77,461 hours, 59,471 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1463
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN WEB OF CANTED FRAME BS 1463. REPAIRED IAW PRI 554532-14 REV 0, PRI 554532-14 REV 1, PRI 554532-14 REV 2.
